Hokkaido Mathematical Journal

Vector valued inequalities and Littlewood-Paley operators on Hardy spaces

Shuichi SATO

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove certain vector valued inequalities on $\Bbb R^n$ related to Littlewood-Paley theory. They can be used in proving characterization of the Hardy spaces in terms of Littlewood-Paley operators by methods of real analysis.

Article information

Source
Hokkaido Math. J., Volume 48, Number 1 (2019), 61-84.

Dates
First available in Project Euclid: 18 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1550480644

Digital Object Identifier
doi:10.14492/hokmj/1550480644

Mathematical Reviews number (MathSciNet)
MR3914169

Zentralblatt MATH identifier
07055595

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 42B30: $H^p$-spaces

Keywords
Vector valued inequalities Littlewood-Paley functions Hardy spaces

Citation

SATO, Shuichi. Vector valued inequalities and Littlewood-Paley operators on Hardy spaces. Hokkaido Math. J. 48 (2019), no. 1, 61--84. doi:10.14492/hokmj/1550480644. https://projecteuclid.org/euclid.hokmj/1550480644


Export citation